MathSciNet Relay Station
MathSciNet bibliographic data
MR2784801 (2012d:17042) 17B65 (17B10 17B66)
Guo, Xiangqian; Zhao, Kaiming Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2367–2373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement